# SDR UALA2012080704257

- Difficulty date: August 6, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 60,813 hours, 7,175 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Controller
- Part number: 1167006144
- Condition: Faulty
- Location: Posit 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED NR 1 LAC DUE TO MULTIPLE INBOUND FAULTS DETECTED IAW MM 23-30-04.
